# SDR AALA20120925005

- Difficulty date: September 25, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE HOLES HAVE CRACK INDICATION IN SEAT TRACK FLANGE AT RIGHT NUMBER 3 SEAT TRACK AT AFT INBOARD HOLE FORWARD OUTBOARD HOLE AND AFT OUTBOARD HOLE COMMON TO SEAT TRACK FLANGE AND SPLICE.  REAMED ALL HOLES AND INSTALLED REPAIR PARTS AND FASTENERS PER EA.
